MAUDE Adverse Event Report: ENCORE MEDICAL L.P ENCORE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X108MM

ENCORE MEDICAL L.P ENCORE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X108MM
Model Number 530-08-108
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - humeral loosening occurred at some point after stem was implanted in patient.Patient experienced pain when moving his arm.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as loosening and pain.The previous surgery and the surgery detailed in this event occurred 2.1 years apart.Initial or prolonged hospitalization was required.The healthcare professional indicated that there was a significant adverse event to patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening and pain.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ENCORE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ8X108MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11225186
Report Number1644408-2021-00002
Device Sequence Number19725711
Product Code PHX
UDI-Device Identifier00888912168304
UDI-Public(01)00888912168304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number530-08-108
Device Catalogue Number530-08-108
Device Lot Number406T1269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT 869C2437; 509-00-036 LOT 378P1144; 508-36-101 LOT 869C2437; 509-00-036 LOT 378P1144
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR